I am a 19-year-old female. I had unprotected sex three days ago. He did not ejaculate inside me. He was having precum on his penis and it was his second ejaculation. He had washed and urinated before having the second session of intercourse. I am a bit scared to take Unwanted 72 because of its side effects mentioned on the website as I am having various skin and liver problems.
My periods get delayed by five to seven days every month normally but last month it got delayed by 12 days. I had intercourse the very next day of the end of my period. What is the chance of me getting pregnant? Can I take Unwanted 72 now? I am really scared.
Welcome to icliniq.com.
Sexual intercourse done the very next day after the end of periods is unlikely to lead to pregnancy. This is considered to be the safe period for intercourse.
Moreover, pregnancy occurs only when there are ejaculation and deposition of the semen inside the vagina.
The chances of pregnancy are nil in your case.
You can simply avoid taking Unwanted 72.
For more information consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist
Query: Hi doctor, I am a 53 year old female. My periods have been delayed for two weeks. Till now they are normally regular. Could it be the early onset of menopause or they will eventually come? Read Full >>
Answer: Hello, Welcome to icliniq.com. If you have been regular with your menses these years and this is the first episode at 53 years of age when the menses have been delayed by two weeks, the causes can be a possible initiation of perimenopausal stage where menses are often delayed for a month or two an... Read Full
Query: Hello doctor, My wife is 23 years old. Two months back she had abortion. After abortion she is taking Folic acid and Ecosprin 75. Last month her period lasted for around 14 days and then doctor gave her Sandoz medication. This month her period date already has passed far off but still she is not hav... Read Full >>
Answer: Hi, Welcome to icliniq.com. Please ask her to wait for a week for her period to start. If it does not start by then, she can repeat urine pregnancy test. If the test turns out to be negative, ask her to take tablet Medroxyprogesterone acetate 10 mg twice daily for five days. Period normally starts ... Read Full
Query: Hello doctor, My wife is 25 years old and she had her period on the 14th of last month. On the 1st of this month, while having intercourse, unfortunately, the condom broke. She had taken I-pill within two hours. Can you please advise if the tablet will work or not? Read Full >>
Answer: Hello, Welcome to icliniq.com. I have gone through your history and understand your concerns. As you had I-pill, the chances of pregnancy are not there in your case. Delayed menses, if any, are due to hormonal imbalance caused by I-pill. Just wait and watch for your menses. For more information... Read Full
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now